# SDR UPS97221800

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION AROUND THE UPPER AND LOWER NUTPLATE AREA ON THE FWD ENTRY DOOR LOWER SILL THRESHOLD ATTACH ANGLES WL 208 LBL 60 TO 67.  REMOVED ALL CORROSION TO WITHIN LIMITS.  REMOVED AND REPLACED AFFECTED PARTS SRM 53-10-01, 51-30-02.
